Asymptotic analysis of Bloch-Floquet waves in a thin bi-material strip with a periodic array of finite-length cracks

Gennady Mishuris, A. B. Movchan, J. P. Bercial

Research output: Contribution to journalArticlepeer-review

7 Citations (SciVal)

Abstract

We present an asymptotic algorithm to solve a problem of wave propagation in a thin bi-material strip with an array of cracks situated at the interface between two materials. For small frequencies we construct an asymptotic solution which takes into account the singular behavior near the crack tips and the smooth nature of the oscillation far away from them. We construct the boundary layer solutions near the crack tips. The boundary layers are harmonic solutions in scaled domains. Dispersion equations are derived and solved within the frame of the asymptotic model.
Original languageEnglish
Pages (from-to)511-533
Number of pages23
JournalWaves in Random and Complex Media
Volume17
Issue number4
DOIs
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Asymptotic analysis of Bloch-Floquet waves in a thin bi-material strip with a periodic array of finite-length cracks'. Together they form a unique fingerprint.

Cite this